# SDR 2005FA0000142

- Difficulty date: February 5, 2005
- Submitted: February 17, 2005
- Operation: General aviation
- Aircraft: N2773V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0694
- Aircraft time: 7,180 hours
- Engine: Lyc IO360A1B6
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 20410141
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION PILOT DID NOT GET DOWN AND LOCKED GREEN LIGHT. EMERGENCY PROCEDURES WERE COMPLETED WITH SAME RESULTS.  GEAR APPEARED DOWN AND LOCKED BY OBSERVERS ON THE GROUND, DURING LOW APPROACH.  UPON TOUCH DOWN THE PILOT REPORTED A SAFE GEAR INDICATION.  MAINTENANCE INSPECTION REVEALED MAIN GEAR ACTUATOR SUPPORT BRACKETS (LT AND RT) WERE CRACKED.  ALSO FOUND ACTUATOR THROUGH PIN TO BE FRACTURED ON RT SIDE. SPECIFIC CAUSE OF FAILURE UNKNOWN.  GEAR SYSTEM OPERATIONALLY CHECKED SATISFACTORY AFTER REPLACEMENT OF DAMAGED PARTS.  AIRCRAFT HAD RECEIVED 100 HOUR INSPECTION 70 HOURS PRIOR WITH NO ABNORMALITIES NOTED IN MAIN GEAR ACTUATOR SYSTEM.
